Odd results?

Hi all

I hope everyone is getting on as well as they can? It's been a while since I last posted, getting to grips with a new job and a daily commute. I have been feeling well on T3 but of late I've felt tiredness creeping back. I'm on 80mcg of T3 and recent results came back:

TSH: 0.6 (range 0.5-4.5)

T3: 2.6 (range 3.8-6.9) 

T4: 1 (range 9-23)

I take all my dose first thing in the morning and then don't have breakfast until I get into the office, so about an hour or more after pills.

Should I start adding levo thyroxine? I never felt that good on a combination of treatement :/ Why is my TSH normal?

Any insight would be much appreciated. Thanks so much x

4 Replies

oldestnewest
  • Your T3 is on the low side so I would increase your dose, particularly as symptoms have returned. T4 is immaterial when on T3 only. Just increase by a little, by little.

    (I am not medically qualified but have had a journey like most on the forum. I am well now on T3 only).

  • Thankyou shaws and hope you are well. I guess it just dips for no reason? I came off the pill about 4 months ago, not sure if that has an impact. Thanks.

  • This is a link which might be helpful:

    parents.com/parenting/relat...

  • 80 mcg of T3 as a single dose is a large amount, which would cause most people to have hyperthyroid symptoms.  The fact that it does not cause you a problem is indicative of thyroid hormone resistance, also known as impaired sensitivity to thyroid hormone.  

    Dr John Lowe found that T3 dosages ranged from 50 mcg to 500 mcg although most require dosages only between 100 and 150 mcg.  You could consider increasing your dose of T3.

You may also like...